Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 5  |  Page : 560--562

Telmisartan induced urticarial vasculitis

Vikram K Mahajan1, Ravinder Singh1, Mrinal Gupta1, Rashmi Raina2 
1 Department of Dermatology, Venereology and Leprosy, Dr. R. P. Government Medical College, Kangra (Tanda), Himachal Pradesh, India
2 Department of Pathology, Dr. R. P. Government Medical College, Kangra (Tanda), Himachal Pradesh, India

Correspondence Address:
Dr. Vikram K Mahajan
Department of Dermatology, Venereology and Leprosy, Dr. R. P. Government Medical College, Kangra (Tanda), Himachal Pradesh
India

A 53-year-old man developed urticarial vasculitis following ingestion of telmisartan and hydrochlorothiazide combination for hypertension. Treatment with prednisolone and cetirizine was curative, but his lesions recurred when he continued telmisartan and hydrochlorothiazide against medical advice. Re-challenge with the same doses of telmisartan precipitated similar lesions with telmisartan and not with hydrochlorothiazide. This uncommon cutaneous adverse reaction of angiotensin II receptor blockers has implication for the clinicians as more such cases may become apparent with their wider use than in premarketing studies.


How to cite this article:
Mahajan VK, Singh R, Gupta M, Raina R. Telmisartan induced urticarial vasculitis.Indian J Pharmacol 2015;47:560-562


How to cite this URL:
Mahajan VK, Singh R, Gupta M, Raina R. Telmisartan induced urticarial vasculitis. Indian J Pharmacol [serial online] 2015 [cited 2020 Dec 4 ];47:560-562
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=5;spage=560;epage=562;aulast=Mahajan;type=0